# SDR SIMA20171109005

- Difficulty date: November 9, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 32,793 hours, 27,942 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Frames 48-49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE UPPER ATTACH ANGLE APPEARS TO HAVE A ONE INCH CRACK BY THE RIVET BETWEEN FRAMES 48-49.  REPAIRED THE ATTACH ANGLE IAW SRM 53-23-12.
